# SDR SWAA2021101817983

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE IS DRAGGING WHEN OPENING AND CLOSING DOOR. ; / [01] ADJUSTED SLIDE GIRT BAR STRAPS PER M/M REF 25-66-01; [02] C/W INSPECTION.
